# SDR DXTA2023072491560

- Difficulty date: July 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500279
- Aircraft time: 6,980 hours, 5,451 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: DAP0010102
- Part serial: 039NY
- Condition: Failed
- Location: Brake Sys
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRK FAIL YELLOW CAS: AFTER ENGINE START AND TAXI BEGAN OUT OF PARKING RECEIVED YELLOW CAS "BRK FAIL".  DISCREPANCY WAS TROUBLESHOT DOWN TO A BRAKE CONTROL MODULE PER EMB505 FIM TASK L2-41-00-810-813·A. GAINED ACCESS, REMOVED AND REPLACED BRAKE CONTROL MODULE. COMPILED WITH ALL REQUIRED SYSTEM BLEEDS ONE! OPS CHECKS. RESTORED ACCESS. COMPILED WITH EXTENSIVE TAXI CHECK. SERVICED HYDRAULIC RESERVOR. RETURNED AIRCRAFT BACK TO ITS ORIGINAL STATE AND CONDLTLON. NO FURTHER DEFECTS TO NOTED AT THIS TIME. CAS MESSAGE DID NOT RE-APPEAR AT ANY TIME. WORK !AW EMB505 MM 32-41·07
